# SDR UALA2012102506131

- Difficulty date: October 23, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,408 hours, 13,772 cycles
- Engine: Pwa PW4056
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: A3615710067TBD
- Part serial: 5263
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER IS 360 FEET HIGH AT FL320.  REPLACED STANDBY AIRSPEED INDICATOR AND PERFORMED PITOT STATIC CHECK.
